Economics at your fingertips  

Rate of convergence in limit theorems for Brownian excursions

Lajos Horvath

Stochastic Processes and their Applications, 1991, vol. 39, issue 1, 55-64

Abstract: The local time of a Brownian motion can be constructed from its excursions. The normalised excursion processes converge to a limiting process. We study the rates of convergence in these weak convergence results.

Keywords: local; time; Brownian; motion; Poisson; measure; bivariate; Wiener; process; strong; approximation (search for similar items in EconPapers)
Date: 1991
References: Add references at CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Ordering information: This journal article can be ordered from
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Stochastic Processes and their Applications is currently edited by T. Mikosch

More articles in Stochastic Processes and their Applications from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

Page updated 2019-08-26
Handle: RePEc:eee:spapps:v:39:y:1991:i:1:p:55-64